Pacheco, Miriam; Sánchez, Cristián
Extrinsic symmetric submanifolds contained in quaternionic symmetric spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 100 (1998) , p. 97-122
Zbl 0968.53038 | MR 1675259
URL stable : http://www.numdam.org/item?id=RSMUP_1998__100__97_0

Bibliographie

[1] A. Besse, Einstein Manifolds, Springer-Verlag, Berlin, Heidelberg (1987). MR 867684 | Zbl 0613.53001

[2] N. Bourbaki, Éléments de mathématique, Groups et algèbres de Lie, Chapitres 4, 5 et 6, Hermann, Paris (1968). Zbl 05080673

[3] F. Burstall, J. Rawnsley - S. SALAMON, Stable Harmonic 2-spheres in symmetric spaces, Bull. Amer. Math. Soc., 16 (1987), pp. 274-278. MR 876963 | Zbl 0617.58019

[4] S. Helgason, Differential Geometry, Lie Groups and Symmetric Spaces, Academic Press, New York, San Francisco, London (1978). MR 514561 | Zbl 0451.53038

[5] J. Humphreys, Introduction to Lie Algebras and Representation Theory, Springer-Verlag, New York (1972), third edition (1980). MR 323842 | Zbl 0254.17004

[6] D. Ferus, Symmetric submanifolds of Euclidean Space, Math. Ann., 247 (1980), pp. 81-93. MR 565140 | Zbl 0446.53041

[7] H. Freudenthal - H. DE VRIES, Linear Lie groups, Academic Press, New York and London (1969). MR 260926 | Zbl 0377.22001

[8] J. Wolf, Complex homogeneous contact manifolds and quaternionic symmetric spaces, J. Math. Mech., 14 (1965), pp. 1033-1047. MR 185554 | Zbl 0141.38202

[9] D. Zelobenko, Compact Lie groups and their representation, Trans. Amer. Math. Soc., 40 (1973). MR 473098 | Zbl 0272.22006